# SDR DBCA202211070008

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N317ML
- Make and model: Amd FALCON900EX
- Aircraft serial: 158
- Aircraft time: 5,925 hours, 3,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: FGFB299130010B1
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) AFTER DEPARTURE FROM TYS CREW NOTED LOSS OF PRESSURIZATION WHILE CLIMBING THROUGH 8000'. 2) CREW RETURNED TO TYS 3) MTN FOUND BROKEN CABLE IN BAGGAGE DOOR PRESSURE FLAP SYSTEM 4) MTN REMOVED AND REPLACED CABLE WITH NEW 5) PRESSURIZATION AND OPS CHECKS GOOD.
